# SDR MALA020218

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2944, RT ENGINE OIL PRESSURE FLUCTUATES.  MAINTENANCE REMOVED AND CLEANED B-SUMP SCREEN AND LINE FOUND CARBON BUILD.  REINSTALLED SCREEN AND LINE, OPS CHECK GOOD.
